On an asymptotic distribution of dependent random variables on a 3-dimensional lattice

Research output: Contribution to journalArticle

Abstract

We define conditions under which sums of dependent spatial data will be approximately normally distributed. A theorem on the asymptotic distribution of a sum of dependent random variables defined on a 3-dimensional lattice is presented. Examples are also presented.

Original languageEnglish (US)
Pages (from-to)1015-1021
Number of pages7
JournalStatistics and Probability Letters
Volume80
Issue number11-12
DOIs
StatePublished - Jun 2010

Fingerprint

Dependent Random Variables
Asymptotic distribution
Dependent Data
Spatial Data
Theorem
Random variables

Keywords

  • Central limit theorem
  • Dependent data
  • Spatial data

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Statistics and Probability

Cite this

On an asymptotic distribution of dependent random variables on a 3-dimensional lattice. / Harvey, Danielle J; Weng, Qian; Beckett, Laurel A.

In: Statistics and Probability Letters, Vol. 80, No. 11-12, 06.2010, p. 1015-1021.

Research output: Contribution to journalArticle

@article{e7161d3723c440a4be08606fa2949dd1,
title = "On an asymptotic distribution of dependent random variables on a 3-dimensional lattice",
abstract = "We define conditions under which sums of dependent spatial data will be approximately normally distributed. A theorem on the asymptotic distribution of a sum of dependent random variables defined on a 3-dimensional lattice is presented. Examples are also presented.",
keywords = "Central limit theorem, Dependent data, Spatial data",
author = "Harvey, {Danielle J} and Qian Weng and Beckett, {Laurel A}",
year = "2010",
month = "6",
doi = "10.1016/j.spl.2010.02.016",
language = "English (US)",
volume = "80",
pages = "1015--1021",
journal = "Statistics and Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",
number = "11-12",

}

TY - JOUR

T1 - On an asymptotic distribution of dependent random variables on a 3-dimensional lattice

AU - Harvey, Danielle J

AU - Weng, Qian

AU - Beckett, Laurel A

PY - 2010/6

Y1 - 2010/6

N2 - We define conditions under which sums of dependent spatial data will be approximately normally distributed. A theorem on the asymptotic distribution of a sum of dependent random variables defined on a 3-dimensional lattice is presented. Examples are also presented.

AB - We define conditions under which sums of dependent spatial data will be approximately normally distributed. A theorem on the asymptotic distribution of a sum of dependent random variables defined on a 3-dimensional lattice is presented. Examples are also presented.

KW - Central limit theorem

KW - Dependent data

KW - Spatial data

UR - http://www.scopus.com/inward/record.url?scp=77952240445&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77952240445&partnerID=8YFLogxK

U2 - 10.1016/j.spl.2010.02.016

DO - 10.1016/j.spl.2010.02.016

M3 - Article

VL - 80

SP - 1015

EP - 1021

JO - Statistics and Probability Letters

JF - Statistics and Probability Letters

SN - 0167-7152

IS - 11-12

ER -